# SDR QXEA0002416

- Difficulty date: August 20, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 29,818 hours, 35,846 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Support Bracket
- Condition: Corroded
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- MAIN CABIN DOOR AFT STAIR SUPPORT STRUCTURE IS CORRODED AT BOTTOM.  REPAIRED IAW FOKKER SRM 52-10-00 AND SRM 52-01-01 AND SRM 51-31-01.
